# SDR 9502689154

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Failed
- Location: Ac Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC EMERGENCY BUS OFF LIGHT ILLUMINATED AFTER TAKEOFF.  THIS PROBLEM AFFECTED MULTIPLE COCKPIT INSTRUMENTS.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE AC EMERGENCY TRANSFER RELAY R2-47, CIRCUIT BREAKER B1-185, AND 'A' PHASE CIRCUIT BREAKER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
